# SDR COEA2017062102900

- Difficulty date: June 21, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,776 hours, 36,776 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Part number: S54310252200
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT NACELLE INBOARD REBATE LANDING FOR LATERAL PANEL 485AL IS CHAFED. LEVEL 2, REPAIRED PER SRAS PCE-1146/17. 11649 DATED 7/13/2017.
